# SDR CALA2008120401124

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 23,264 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA 947.5 AND STA 967 NEAR R-2 DOOR HAS CORROSION AT HOLES FOR NUT PLATE FASTENERS.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.
